# SDR QXEA9801474

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND SIDE HORIZONTAL STAB FRONT SIDE OF AFT SPAR STIFFENER IS CRACKED INBOARD OF RIB 1265.  REPAIRED IAW FOKKER SRM 55-01-01 PAGE 6 PARAGRAPH 5B.
